American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Meirong Zhang, Zuohuan Zheng and Zhe Zhou. Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations. Proc. Amer. Math. Soc. 141 (2013) 3195-3206.
Abstract, references, and article information   
View Article: PDF

[2] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Affine fractals as boundaries and their harmonic analysis. Proc. Amer. Math. Soc. 139 (2011) 3291-3305. MR 2811284.
Abstract, references, and article information   
View Article: PDF

[3] Walter Schachermayer and Josef Teichmann. Characterization of optimal transport plans for the Monge-Kantorovich problem. Proc. Amer. Math. Soc. 137 (2009) 519-529. MR 2448572.
Abstract, references, and article information   
View Article: PDF

[4] Richard L. Baker. ``Lebesgue measure'' on $\mathbb{R}^{\infty }$, II. Proc. Amer. Math. Soc. 132 (2004) 2577-2591. MR 2054783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lutz Mattner. Minimal sufficiency of order statistics in convex models. Proc. Amer. Math. Soc. 129 (2001) 3401-3411. MR 1845019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bang-He Li and Ya-Qing Li. Optimal estimation of shell thickness in Cutland's construction of Wiener measure. Proc. Amer. Math. Soc. 126 (1998) 225-229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ehud Friedgut and Gil Kalai. Every monotone graph property has a sharp threshold. Proc. Amer. Math. Soc. 124 (1996) 2993-3002. MR 1371123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Ramachandran and L. Rüschendorf. Duality and perfect probability spaces. Proc. Amer. Math. Soc. 124 (1996) 2223-2228. MR 1342043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Haydon and Victor Shulman. On a measure-theoretic problem of Arveson . Proc. Amer. Math. Soc. 124 (1996) 497-503. MR 1301501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. de Amo and M. Díaz Carrillo. On abstract Fubini theorems for finitely additive integration . Proc. Amer. Math. Soc. 123 (1995) 2739-2744. MR 1257101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. M. Shortt. Strassen's theorem for vector measures . Proc. Amer. Math. Soc. 122 (1994) 811-820. MR 1232144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Feldman. Extreme doubly stochastic measures with full support . Proc. Amer. Math. Soc. 114 (1992) 919-922. MR 1091178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Baker. ``Lebesgue measure'' on ${\bf R}\sp \infty$ . Proc. Amer. Math. Soc. 113 (1991) 1023-1029. MR 1062827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harald Luschgy. Multiplicative decomposition of probability measures . Proc. Amer. Math. Soc. 111 (1991) 197-204. MR 1043415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. Mikusiński, H. Sherwood and M. D. Taylor. \L ojasiewicz's support and doubly stochastic measures . Proc. Amer. Math. Soc. 109 (1990) 455-460. MR 1017850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zvi Artstein. Yet another proof of the Lyapunov convexity theorem . Proc. Amer. Math. Soc. 108 (1990) 89-91. MR 993737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Norman Levenberg, Gaven J. Martin, Allen L. Shields and Smilka Zdravkovska. Factorizations of Lebesgue measure via convolutions . Proc. Amer. Math. Soc. 104 (1988) 419-430. MR 962808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Francisco J. Navarro-Bermúdez and John C. Oxtoby. Four topologically equivalent measures in the Cantor space . Proc. Amer. Math. Soc. 104 (1988) 859-860. MR 939966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. W. Hansell. Sums, products and continuity of Borel maps in nonseparable metric spaces . Proc. Amer. Math. Soc. 104 (1988) 465-471. MR 962814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Constantinos Gryllakis. Products of completion regular measures . Proc. Amer. Math. Soc. 103 (1988) 563-568. MR 943085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lawrence Lessner. Interchanging iterated integration . Proc. Amer. Math. Soc. 68 (1978) 295-299. MR 0473134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stephen H. Hechler. On $N\sp{\aleph \sb{1}}$ and the almost-Lindel\"of property . Proc. Amer. Math. Soc. 52 (1975) 353-355. MR 0380706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] K. P. S. Bhaskara Rao and M. Bhaskara Rao. Mixtures of nonatomic measures . Proc. Amer. Math. Soc. 33 (1972) 507-510. MR 0293048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vernon Zander. Fubini theorems for Orlicz spaces of Lebesgue-Bochner measurable functions . Proc. Amer. Math. Soc. 32 (1972) 102-110. MR 0291791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kohur Gowrisankaran. Measurability of functions in product spaces . Proc. Amer. Math. Soc. 31 (1972) 485-488. MR 0291403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1